MathSciNet Relay Station
MathSciNet bibliographic data
MR2509930 (2010e:35248) 35Q53 (35Q51)
Xiao, Guang-Can; Xian, Da-Quang; Liu, Xi-Qiang Application of exp-function method to Dullin-Gottwald-Holm equation. Appl. Math. Comput. 210 (2009), no. 2, 536–541.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement